CSpace

Browse/Search Results:  1-10 of 16 Help

Selected(0)Clear Items/Page:    Sort:
Penalized estimation equation for an extended single-index model 期刊论文
ANNALS OF THE INSTITUTE OF STATISTICAL MATHEMATICS, 2017, 卷号: 69, 期号: 1, 页码: 169-187
Authors:  Li, Yongjin;  Zhang, Qingzhao;  Wang, Qihua
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Single-index model  Penalized estimating equations  Variable selection  Oracle property  Smoothly clipped absolute deviation  Adaptive lasso  
A moderate deviation principle for 2-D stochastic Navier-Stokes equations driven by multiplicative Levy noises 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2017, 卷号: 272, 期号: 1, 页码: 227-254
Authors:  Dong, Zhao;  Xiong, Jie;  Zhai, Jianliang;  Zhang, Tusheng
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Moderate deviation principles  Stochastic Navier-Stokes equations  Poisson random measures  Tightness  
Least absolute deviation estimation of autoregressive conditional duration model 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2011, 卷号: 27, 期号: 2, 页码: 243-254
Authors:  Liu, Wei;  Wang, Hui-min;  Chen, Min
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
least absolute deviation estimation  ACD model  heavy tail  
Large deviations for random dynamical systems and applications to hidden Markov models 期刊论文
STOCHASTIC PROCESSES AND THEIR APPLICATIONS, 2011, 卷号: 121, 期号: 1, 页码: 61-90
Authors:  Hu, Shulan;  Wu, Liming
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
Large deviation  Random dynamical systems  Hidden Markov models  Maximum likelihood estimator  
Deviation inequalities for an estimator of the conditional value-at-risk 期刊论文
OPERATIONS RESEARCH LETTERS, 2010, 卷号: 38, 期号: 3, 页码: 236-239
Authors:  Wang, Ying;  Gao, Fuqing
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Conditional value-at-risk  Deviation inequality  Estimator  
Dynamic portfolio optimization with risk control for absolute deviation model 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2010, 卷号: 201, 期号: 2, 页码: 349-364
Authors:  Yu, Mei;  Takahashi, Satoru;  Inoue, Hiroshi;  Wang, Shouyang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Portfolio optimization  Linear programming  Absolute deviation  Dynamic programming  
A mixed R&D projects and securities portfolio selection model 期刊论文
EUROPEAN JOURNAL OF OPERATIONAL RESEARCH, 2008, 卷号: 185, 期号: 2, 页码: 700-715
Authors:  Fang, Yong;  Chen, Lihua;  Fukushima, Masao
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
portfolio selection  R&D project portfolio selection  semi-absolute deviation risk function  mixed-integer stochastic programming problem  
To how many simultaneous hypothesis tests can normal, student's t or bootstrap calibration be applied? 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2007, 卷号: 102, 期号: 480, 页码: 1282-1288
Authors:  Fan, Jianqing;  Hall, Peter;  Yao, Qiwei
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
Bonferroni's inequality  edgeworth expansion  genetic data  large-deviation expansion  level accuracy  microarray data  quantile estimation  skewness  student's t statistic  
Convergence of a class of multi-agent systems in probabilistic framework 期刊论文
JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY, 2007, 卷号: 20, 期号: 2, 页码: 173-197
Authors:  Tang, Gongguo;  Guo, Lei
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
connectivity  large deviation  local interaction rules  multi-agent systems  random geometric graph  spectral graph theory  synchronization  Vicsek model  
A stochastic approach to hotel revenue management considering multiple-day stays 期刊论文
INTERNATIONAL JOURNAL OF INFORMATION TECHNOLOGY & DECISION MAKING, 2006, 卷号: 5, 期号: 3, 页码: 545-556
Authors:  Liu, Shuqin;  Lai, Kin Keung;  Dong, Jichang;  Wang, Shou-Yang
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
revenue management  stochastic programming  semi-absolute deviation